MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, WALGREENS TMX METERMG/DL #348013
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Test strips were not returned for evaluation.Meter was returned- defect found on returned meter - unknown error: e-7.Retention testing was performed using test strips from the same lot.Retention strips tested within specifications.Root cause: rc-001: miscellaneous user induced contamination on the strip connector.Note: manufacturer contacted customer in a follow-up call on 24-feb-2026 to ensure the customer¿s initial concern was resolved- the customer is comfortable with the replacement products.
 
Event or Problem Description
Consumer believes meter has been used (possible tampering) due to results in meter memory that do not belong to the customer.The customer stated he hasn't used the meter- he just received it yesterday at walgreens.When trying to pair notice the meter he noticed it already contained results.Customer stated the box came sealed (like it came from the factory) and everything was sealed in the box.Customer was advised to discontinue use of the meter.The customer feels well and did not report any symptoms.Medical attention is not reported as a result.The test strip lot manufacturer¿s expiration date is 07/29/2027 and per the customer the open vial date is undisclosed.The meter memory was reviewed for previous test result history: customer provided the result of: result: 94mg/dl date: (b)(6) time: 8p.Result: 224mg/dl date: (b)(6) time: unsure.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24533131
Report Number1000113657-2026-00098
Device Sequence Number10337769
Product Code NBW
UDI-Device Identifier00021292009120
UDI-Public(01)00021292009120(17)270729(10)ZD6344S
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberKIT, WALGREENS TMX METERMG/DL #348013
Device Lot NumberZD6344S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Distributor Facility Aware Date02/10/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown